Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Higher derivations of wildly ramified $ v$-rings


Author: Martin N. Heinzer
Journal: Proc. Amer. Math. Soc. 23 (1969), 94-100
MSC: Primary 13.60
DOI: https://doi.org/10.1090/S0002-9939-1969-0244236-4
MathSciNet review: 0244236
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Heerema, Embeddings of a $ p$-adic field and its residue field in their power series rings, Proc. Amer. Math. Soc. 14 (1963), 574-580. MR 0151487 (27:1472)
  • [2] -, Derivations and intertial automorphisms of complete regular local rings, Amer. J. Math. 88 (1966), 33-42. MR 0197500 (33:5665)
  • [3] -, Convergent higher derivations on local rings, Trans. Amer. Math. Soc. 132 (1968), 31-44. MR 0223358 (36:6406)
  • [4] -, Intertial automorphisms of a class of wildly ramified $ v$-rings, Trans. Amer. Math. Soc. 132 (1968), 45-54. MR 0223359 (36:6407)
  • [5] M. Heinzer, Strongly convergent derivation automorphisms on a class of wildly ramified $ v$-rings, Duke Math. J. (to appear). MR 0274443 (43:208)
  • [6] J. Neggers, Derivations on $ \bar p$-adic fields, Trans. Amer. Math. Soc. 115 (1965), 496-504. MR 0197445 (33:5610)
  • [7] E. Wishart, Higher derivations on $ \bar p$-adic fields, Dissertation, Florida State University, Tallahassee, Fla., 1965.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.60

Retrieve articles in all journals with MSC: 13.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244236-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society